MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86113
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that prior to use on a patient, a piece of hair was found contained in the package.It was reported that there was no patient involvement.
 
Additional Manufacturer Narrative
The sample was received for analysis.A visual inspection was performed and the reported event was confirmed.The reported customer event is a known issue and root cause investigation efforts have been addressed in a corrective and preventative action.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6671562
Report Number2936999-2017-05299
Device Sequence Number13505493
Product Code BTR
UDI-Device Identifier60884522000135
UDI-Public60884522000135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Model Number86113
Device Catalogue Number86113
Device Lot Number16K0307JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer08/29/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1